# SDR UIEA2010062500087

- Difficulty date: June 25, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,703 hours, 20,573 cycles
- Engine: Ge CF650*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC 1325 "MAIN DECK" STA 560 LBL 99 FLOOR SUPPORT IS CRACKED IAW SRM 53-10-05, FIG 19 AND FASTENERS INSTL IAW SRM.  (DAMAGED AREA REMOVED NEW FABRICATED PN N523MC, NRC 1325 IAW SRM 53-10-05, FIG 19, FASTENERS INSTL IAW SRM 51-30-02).
